MathSciNet Relay Station
MathSciNet bibliographic data
MR1661124 (2000b:34012) 34A34 (17B66 34A26 37C99 37D45 37J99)
Banks, S. P.; McCaffrey, D. Lie algebras, structure of nonlinear systems and chaotic motion. Internat. J. Bifur. Chaos Appl. Sci. Engrg. 8 (1998), no. 7, 1437–1462.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement